Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Local Linear M-estimation in non-parametric spatial regression
Author: Lin, Zhengyan
Li, Degui
Gao, Jiti
Citation: Journal of Time Series Analysis, 2009; 30(3):286-314
Publisher: Blackwell Publishing
Issue Date: 2009
ISSN: 0143-9782
School/Discipline: School of Economics
Statement of
Zhengyan Lin, Degui Li and Jiti Gao
Keywords: ∝-mixing; asymptotic normality; consistency; local linear M-estimator; marginal integration; spatial process.
RMID: 0020090572
DOI: 10.1111/j.1467-9892.2009.00612.x
Appears in Collections:Economics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.